# SDR AALA202011059024

- Difficulty date: November 3, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 32,890 hours, 13,286 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF FLOORBEAM AT STA 986.5 AND LBL 45, MEASURING L=2.0 IN, W=1.0 IN, D=0.032 IN.  ACCOMPLISHED PERMANENT REINFORCING STRAP REPAIR, IAW B737NG SRM 53-70-51-2R-6.
